MathSciNet Relay Station
MathSciNet bibliographic data
MR491465 (58 #10711) 10A40 (10B15 12A35)
Wagstaff, Samuel S., Jr. The irregular primes to $125000$. Math. Comp. 32 (1978), no. 142, 583–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement